# SDR CALA2024042901260

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7044 AFT CGO COMPT STA 1197+76 S37R -S38R INNER SKIN FOUND CORROSION TRANSFER REF HXWO 3073154 AND ORIGINATED BY EMP V896810 AFT CARGO COMPT STA1197+76 S38R-37R SKIN FLUSH REPAIRED WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V912779 AS PER SRM53-00-01-2R-6 REPAIR 6 FIG.201 ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 19 ACCOMPLISHED CATEGORY A REPAIR RII INSPECTED BY HX291625 ADD EMP:V934183
